Almost done with my 2nd week of this pulse of Tinidazole. Still taking the Rifampin with it as well. Main symptoms are still restless legs at bedtime and although I do get a few odd aches and pains, they are not enough to really call a herx at this time. I walked again for 25 minutes this morning on my treadmill and I have been lifting 5 lb. weights the past couple of days to try and strengthen my legs and arms. My achiness has mostly been from the exercise as far as I can tell!
The main thing that is REALLY bothering me, is that I have extreme anxiety! I feel nervous, anxious and SCARED all the time. It gets progressively worse throughout the day and by evening I am about to come unglued! I am trying so hard to not take my Xanax ... and so far haven't given in but it sure is an extremely uncomfortable feeling that can bring me to tears. I don't know if it is a side effect of the Rifampin but it does seem to be worse the past week or so since I've been pulsing Tinidazole.
Another very annoying thing is I have a bad, metallic taste in my mouth. It really messes up trying to enjoy eating and leaves such a nasty aftertaste. Just adds insult to injury! :(
I am so tired of this disease!!!